# SDR DL757011923

- Difficulty date: December 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 7,131 hours, 3,363 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 300710404
- Part serial: 1135
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT AND RT FUEL QUANTITY INDICATOR SHOWS ERROR CODES.  REPLACED FUEL QUANTITY PROCESSOR.
